# SDR IPXA09855966

- Difficulty date: April 29, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 57695896
- Condition: Cut
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 718-W4-16, WHEN REPAIR DOUBLER WAS REMOVED FOUND A CUT OUT IN LOWER SKIN OF RT CTR L/E OF THE WING, 12 INCHES LONG AND 3.75 WIDE, STA XFS 425.  REPAIRED PER TIMCO REO-G12804 REV A, AND PER UPS EO NR DC8-5730-33497-A.
